, Volume 15, Issue 2, pp 207-227

Suites d’Applications Méromorphes Multivaluées et Courants Laminaires

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Let Fn: X1 → X2 be a sequence of (multivalued) meromorphic maps between compact Kähler manifolds. We study the asymptotic distribution of preimages of points by Fn and, for multivalued self-maps of a compact Riemann surface, the asymptotic distribution of repelling fixed points.

Let (Zn) be a sequence of holomorphic images of ℙs in a projective manifold. We prove that the currents, defined by integration on Zn, properly normalized, converge to currents which satisfy some laminarity property. We also show this laminarity property for the Green currents, of suitable bidimensions, associated to a regular polynomial automorphism of ℂk or an automorphism of a projective manifold.

à Professeur Vu Thi Thu